# SDR SCNA20201116270

- Difficulty date: October 23, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BS 294.5 FRAME IS CRACKED AT WL 208, RBL 53.  REPAIRED BS 294.5 FRAME AT WL 208 RBL 53, IAW B737-800 SRM 53-10-15-2R-7.
